# SDR HEEA0013711

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3017600
- Condition: Failed
- Location: Power Sect
- Part time: 13,424 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALLS.  INSPECT FOR CORROSION ON ACCESSORY GEARBOX.
